# SDR A6WA2023016258429

- Difficulty date: December 15, 2022
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 39,454 hours, 38,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R53611171
- Condition: Cracked
- Location: Bs 621 Lbl27-43
- Part time: 39,454 hours, 38,132 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK ON CABIN FLOORBEAM AT BS 621, LBL 27-43.   AIRCRAFT REMOVED FROM SERVICE.  BLENDED CORROSION,  REMOVED AND REPLACED THE SECTION OF ANGLE.  HFEC PERFORMED WITH NO INDICATIONS IAW NDT  51-20-06 REV 44 PART 1. RESTORED SURFACE FINISH.  WORK WITHIN LIMITS WAS PERFORMED IAW SRM 53-00-00, REV 39, SRM 51-21-06, REV 39, SRM 53-61-43, REV 39, SRM 51-11-00, REV 39, SRM 51-21-11, REV 39, AND SRM 51-40-11. REV 39.
